Alert archive / Ohio / Flash Flood Warnings in 2013
Flash Flood Warning 4, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at Jun 23, 2013, 8:34 PM EDT for Delaware County, Ohio. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2013, 8:34 PM EDT (00:34 UTC)
- Expired
- Jun 23, 2013, 11:30 PM EDT
- In force
- 3 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- None
County Delaware County, OH
The radar
The Cincinnati radar (KILN), 131 km from the middle of the area, began a volume at 00:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 10:00 PM EDT | FLOOD | 5 Nne Sunbury, OH | HIGH WATER AT INTERSECTION OF SR 521 AND SR 61. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.6 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 438 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 1695 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -63 m²/s²
- 0-3 km storm-relative helicity
- -9 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.4
The text
As transmitted, in the capitals the NWS used until 2016.
464
WGUS51 KILN 240034
FFWILN
OHC041-240330-
/O.NEW.KILN.FF.W.0004.130624T0034Z-130624T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
834 PM EDT SUN JUN 23 2013
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN DELAWARE COUNTY IN CENTRAL OHIO...
* UNTIL 1130 PM EDT.
* AT 824 PM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED
VERY HEAVY RAIN WITH UP TO 3 INCHES IN THE PAST HOUR ACROSS THE
WARNED AREA. HEAVY RAIN CONTINUES TO FALL WITH ANOTHER 1 TO 1.5
INCHES POSSIBLE. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE
FLASH FLOODING TO OCCUR.
* SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...ASHLEY AND
SUNBURY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4041 8292 4036 8292 4036 8290 4036 8280
4035 8275 4035 8274 4019 8276 4021 8300
4041 8299
$$2 follow-up statements
059
WGUS71 KILN 240234
FFSILN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1034 PM EDT SUN JUN 23 2013
OHC041-240330-
/O.CON.KILN.FF.W.0004.000000T0000Z-130624T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DELAWARE OH-
1034 PM EDT SUN JUN 23 2013
...FLASH FLOOD WARNING CONTINUES FOR EASTERN DELAWARE COUNTY UNTIL
1130 PM EDT...
AT 1031 PM EDT...RADAR INDICATED THUNDERSTORMS THAT HAD PRODUCED
VERY HEAVY RAIN ACROSS THE WARNED AREA HAVE EXITED TO THE NORTHEAST.
RADAR HAS ESTIMATED THAT 3 TO 5 INCHES OF RAIN HAVE FALLEN FROM
THESE THUNDERSTORMS. ALTHOUGH THE HEAVY RAINFALL HAS ENDED ACROSS
THE AREA....RUNOFF FROM THE EARLIER EXCESSIVE RAIN WILL CONTINUE TO
PROMOTE A FLASH FLOOD THREAT...ESPECIALLY NEAR SWOLLEN CREEKS AND
STREAMS.
SOME LOCATIONS THAT COULD EXPERIENCE FLASH FLOODING INCLUDE...OLIVE
GREEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4041 8292 4036 8292 4036 8290 4036 8280
4035 8275 4035 8274 4019 8276 4021 8300
4041 8299
$$132
WGUS71 KILN 240329
FFSILN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1129 PM EDT SUN JUN 23 2013
OHC041-240339-
/O.EXP.KILN.FF.W.0004.000000T0000Z-130624T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DELAWARE OH-
1129 PM EDT SUN JUN 23 2013
...THE FLASH FLOOD WARNING FOR EASTERN DELAWARE COUNTY WILL EXPIRE AT
1130 PM EDT...
WATER IS RECEDING AND IS NO LONGER EXPECTED TO POSE A THREAT.
PLEASE REPORT PREVIOUS FLASH FLOODING TO THE NATIONAL WEATHER SERVICE
BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING YOUR REPORT
VIA SOCIAL MEDIA.
LAT...LON 4041 8292 4036 8292 4036 8290 4036 8280
4035 8275 4035 8274 4019 8276 4021 8300
4041 8299
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jun 23, 7:37 PM EDT, 57 minutes earlier.
Area forecast discussion, Jun 23, 7:37 PM EDT, 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 737 PM EDT SUN JUN 23 2013 .SYNOPSIS... A WEAK UPPER LEVEL LOW WILL EXIT OUR REGION TONIGHT AS THE UPPER LEVEL FLOW PATTERN TRANSITIONS TO ZONAL FLOW. DISTURBANCES EMBEDDED IN THE ZONAL FLOW WILL BRING CHANCES FOR SHOWERS AND THUNDERSTORMS TO THE AREA THROUGH MID WEEK. THE WARM AND HUMID AIR MASS CURRENTLY IN PLACE WILL CONTINUE THROUGH MID WEEK AS WELL. && .NEAR TERM /THROUGH MONDAY/... WEAK UPPER LOW SPINNING JUST SOUTH OF OUR AREA WILL CONTINUE TO MOVE NORTHWARD INTO THIS EVENING. MODELS ARE FORECASTING THIS LOW TO WEAKEN INTO AN OPEN WAVE AS IT GETS ABSORBED INTO THE WESTERLIES TONIGHT. HIGH PRESSURE CENTERED OFF THE SOUTHEASTERN CONUS WILL CONTINUE TO PROVIDE MOIST SOUTH TO SOUTHWEST FLOW IN THE LOW LEVELS THROUGHOUT THE NEAR TERM TIME PERIOD. LATEST MESO ANALYSIS INDICATES ML CAPES AROUND 1500-2000 J/KG. SOME WEAK SHOWERS HAVE ALREADY POPPED UP ACROSS OUR SOUTH AND WILL CONTINUE TO DO SO THROUGHOUT THE AFTERNOON. THE NOTABLE LACK OF LOW LEVEL FORCING THIS AFTERNOON WILL PROBABLY KEEP COVERAGE FOR SHOWERS AND THUNDERSTORMS TO A MINIMUM...UNTIL OUTFLOW FROM THUNDERSTORMS TO OUR SOUTHWEST EVENTUALLY TRIGGER THE DEVELOPMENT OF ADDITIONAL SHOWER AND THUNDERSTORMS LATE THIS AFTERNOON INTO THE EVENING. SOME OF THE STORMS THIS AFTERNOON MAY BACK BUILD WHICH COULD POSE A THREAT FOR LOCALIZED FLOODING. ALSO...ANY STRONG UPDRAFTS COULD POTENTIALLY CAUSE SMALL HAIL AND DOWNBURST WINDS. WILL CONTINUE TO HIGHLIGHT THESE THREATS IN THE HWO. BY SUNSET...LOSS OF LOW LEVEL INSTABILITY WILL END THE CHANCE FOR ANY PRECIPITATION ACROSS OUR AREA. THIS LULL IN ACTIVITY IS EXPECTED TO LAST INTO THE OVERNIGHT HOURS. LATE TONIGHT...THE MORE RECENT MODEL RUNS ARE PICKING UP ON REDEVELOPMENT OF CONVECTION TO OUR WEST. THIS CONVECTION DEVELOPMENT WOULD BE TRIGGERED BY A WEAK UPPER LEVEL DISTURBANCE THAT HAS BEEN RESPONSIBLE FOR CURRENT CONVECTION ACROSS IOWA THIS AFTERNOON. IT APPEARS THAT AT THE SAME TIME...A MAXIMA OF PWAT VALUES WILL ADVECT EASTWARD...AND IT IS AT THE LEADING EDGE OF THE ELEVATED INSTABILITY GRADIENT ACCOMPANYING THIS RISE IN PWAT VALUES THAT WILL BE THE FOCUS OF OVERNIGHT CONVECTION. AS OF NOW INDICATIONS ARE THAT THIS CONVECTION WOULD OCCUR WEST OF THE ILN FORECAST AREA TONIGHT. HOWEVER...SOME OF THIS ACTIVITY COULD REACH THE WESTERN ZONES BEFORE THE END OF THE OVERNIGHT PERIOD. THEREFORE INTRODUCED SLIGHT CHANCE POPS IN THE WEST LATE TONIGHT. DEWPOINTS WILL STAY IN THE UPPER 60S TO LOWER 70S TONIGHT...THEREFORE OVERNIGHT LOWS ARE NOT EXPECTED TO DROP VERY FAR FROM THOSE VALUES. IN FACT...IF CLOUD COVER INCREASES LATE IN THE WEST DUE TO THE ABOVE MENTIONED CONVECTION UPSTREAM...TEMPERATURES THERE WILL NOT FALL BELOW THE 70 DEGREE MARK TONIGHT. && .SHORT TERM /MONDAY NIGHT THROUGH TUESDAY NIGHT/... ZONAL FLOW ALOFT WILL DEVELOP IN THE WAKE OF THE DEPARTING AND WEAKENING UPPER LOW MONDAY MORNING AND WILL LAST THROUGHOUT THE SHORT TERM TIME PERIOD. A PAIR OF PASSING DISTURBANCES WILL BE THE FOCUS FOR SHOWER AND THUNDERSTORM ACTIVITY DURING THE SHORT TERM TIME PERIOD. THE FORECAST ON MONDAY WILL BE DEPENDENT ON THE POTENTIAL FOR CONVECTION AT THE START OF THE PERIOD...AND WHERE THIS CONVECTION COULD BE IN THE MORNING. LEANED TOWARD THE NAM AND CMC REGIONAL FOR THE TUESDAY TIME PERIOD...BY HAVING CONVECTION MAINLY WEST OF THE AREA TO START OFF TUESDAY. RAPID DESTABILIZATION WITH DAYTIME HEATING WOULD OCCUR AS PWAT VALUES RISE ABOVE 1.75 INCHES BY THE AFTERNOON. BY THE AFTERNOON...THE AFOREMENTIONED WEAK DISTURBANCE WILL BE CROSSING OUR AREA AND WILL PROVIDE UPPER LEVEL SUPPORT FOR STRONGER UPDRAFTS. A LOW LEVEL FORCING MECHANISM SHOULD IN PLACE AS WELL ON MONDAY...WITH OUTFLOW FROM OUR WEST POSSIBLY MOVING INTO OUR AREA IN THE MID MORNING. ALL OF THESE INGREDIENTS SHOULD COME TOGETHER DURING THE AFTERNOON TO PROVIDE THE HIGHEST COVERAGE OF SHOWERS AND THUNDERSTORMS WE HAVE HAD COMPARED TO THE PAST FEW DAYS. INCREASED POPS TO 50 PERCENT ACROSS THE WEST AND 40 ACROSS THE FAR EAST BASED ON THIS SCENARIO. WENT CLOSE TO GUIDANCE FOR HIGHS ON MONDAY. WITH THE BETTER UPPER LEVEL SUPPORT FOR STORMS MONDAY...THERE IS THE INCREASED POTENTIAL FOR STORMS TO BECOME STRONG AND POSSIBLY SEVERE WITH DOWNBURST WINDS AND HAIL BEING THE MAIN THREATS. ALTHOUGH THE MEAN FLOW IS EXPECTED TO HAVE INCREASED ON MONDAY WITH MORE PROGRESSIVE STORM MOTION...HIGHER PWAT VALUES COULD RESULT IN BRIEF YET HEAVY RAINFALL. WILL HIGHLIGHT THESE THREATS IN THE HWO. POPS WILL DROP OFF MONDAY EVENING WITH THE LOSS OF DAYTIME HEATING. HOWEVER...WITH THE FORCING ASSOCIATED WITH THE WEAK DEPARTING DISTURBANCE STILL LINGERING IN THE AREA...KEPT LOW CHANCE POPS INTO THE OVERNIGHT TIME PERIOD. TEMPERATURES ON MONDAY NIGHT WITH DEWPOINTS IN THE UPPER 60S WILL STRUGGLE TO DROP BELOW 70 ACROSS MOST ZONES. A SECOND DISTURBANCE WILL SLIDE EAST TOWARD OUR AREA EMBEDDED IN THE ZONAL FLOW ON TUESDAY. IT IS POSSIBLE THAT TUESDAY WILL START OF WITH ANOTHER ROUND OF PRECIPITATION MOVING INTO THE WEST. HOWEVER...TRIED TO FOCUS THE HIGHEST POPS WHERE THE DISTURBANCE WOULD HAVE THE BEST CHANCE TO INTERACT WITH MORE UNSTABLE CONDITIONS DURING THE AFTERNOON...WHICH WOULD BE IN THE EAST BASED ON THE NAM/CMC REGIONAL MODELS. DID NOT TRY TO GET TOO DETAILED ON HIGH TEMPERATURES FOR TUESDAY AS THEY ARE GOING TO BE DEPENDENT ON CLOUDS AND PRECIPITATION. WENT CLOSE TO GUIDANCE...WHICH YIELDS UPPER 80S ACROSS THE AREA. THIS SECOND DISTURBANCE WILL EXIT THE REGION TUESDAY EVENING...WHICH SHOULD RESULT IN A LULL IN SHOWER AND THUNDERSTORM ACTIVITY TUESDAY NIGHT. RESIDUAL LOW LEVEL MOISTURE SHOULD MAKE TUESDAY NIGHT ONE OF OUR WARMEST OF THE PERIOD...WITH TEMPERATURES NOT EXPECTED TO DIP BELOW THE LOW 70S FOR THE MAJORITY OF OUR ZONES. && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... A WARM AIRMASS WILL BE IN PLACE ACROSS THE AREA ON WEDNESDAY WITH MODELS HINTING AT POSSIBLY SOME WEAK MID LEVEL RIDGING TRAVERSING THE REGION IN DEVELOPING NORTHWEST FLOW ALOFT. THIS COULD HELP KEEP THE BETTER CHANCE OF DIURNAL TYPE ACTIVITY ACROSS OUR NORTHERN AREAS THROUGH THE DAY ON WEDNESDAY. TEMPERATURES WILL ALSO BE AT LEAST SOMEWHAT DEPENDENT ON HOW FAST/IF ANY PCPN DEVELOPS THROUGH THE DAY BUT GENERALLY EXPECT HIGHS UP NEAR 90 DEGREES. A MORE AMPLIFIED FLOW PATTERN WILL DEVELOP THROUGH THE END OF THE WEEK AS STRONG RIDGING DEVELOPS OVER THE WESTERN UNITED STATES. THIS WILL LEAD TO A PERIOD OF NORTHWEST FLOW ACROSS OUR AREA THROUGH FRIDAY BEFORE A BROADER TROUGH SETS UP OF THE EASTERN UNITED STATES FOR THE WEEKEND. SHORT WAVE ENERGY DROPPING DOWN INTO THE AREA THURSDAY INTO FRIDAY COMBINED WITH AN ASSOCIATED COLD FRONT SHOULD LEAD TO THE BEST CHANCE FOR THUNDERSTORMS IN THE THURSDAY TO THURSDAY NIGHT TIME PERIOD...POSSIBLY LINGERING INTO FRIDAY...ESPECIALLY ACROSS OUR SOUTH. A DRIER AND SOMEWHAT COOLER AIRMASS WILL SETTLE INTO THE AREA FOR THE WEEKEND. HOWEVER...A SECONDARY TROUGH AXIS COULD LEAD TO A FEW SHOWERS/POSSIBLY A THUNDERSTORM DURING THE DAY ON SATURDAY. DESPITE THE UPPER LEVEL TROUGH ACROSS THE AREA THROUGH THE WEEKEND...850 TEMPS WILL SLOWLY RISE FROM THE MID TEENS FRIDAY/SATURDAY TO THE UPPER TEENS ON SUNDAY. THIS SHOULD RESULT IN FAIRLY SEASONABLE TEMPERATURES THROUGH THE WEEKEND. && .AVIATION /00Z MONDAY THROUGH FRIDAY/... SCATTERED THUNDERSTORMS DEVELOPED IN THE MODERATELY UNSTABLE AIRMASS AHD OF WEAK UPR LOW LIFTING NE THRU OHIO VALLEY THIS AFTN. STORMS WERE FOCUSED ON BOUNDARY NEAR I-75...AND HAVE NOW LIFTED NORTH INTO WEST CENTRAL OHIO WITH TRAILING OUTFLOW PUSHING EAST INTO CENTRAL OHIO. LATEST SFC ANALYSIS SHOWS MESO-HI OVER THE TRI-STATE. EXPECT THAT CONVECTION IS DONE ACRS ALL BUT KCMH/KLCK TAF SITES BEING EAST OF THE OUTFLOW BOUNDARY. WILL HAVE A MENTION OF THUNDER WITH WIND GUSTS TO 25 KTS POSSIBLE AT CENTRAL OHIO TAF SITES FOR EARLY THIS EVENING. WITH DIMINISHING CLOUDS/WINDS AND HIGH MOISTURE AIRMASS...EXPECT SOME FOG DEVELOPMENT OVERNIGHT. HAVE LIMITED VSBY RESTRICTIONS TO MVFR AT ALL BUT KLUK AND KILN WHERE A PERIOD OF IFR VSBY RESTRICTIONS IS EXPECTED LATE TONIGHT. ADDITIONAL THUNDERSTORM DEVELOPMENT LKLY MONDAY AFTN IN UNSTBL AIRMASS. DUE TO LACK OF SIGNIFICANT FORCING EXPECT THE ACTIVITY TO BE SCATTERED IN COVERAGE. THEREFORE...HAVE LIMITED MENTION TO VCSH AT THIS TIME. OUTLOOK...SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE MAINLY IN THE AFTERNOON MONDAY THRU WEDNESDAY...WITH MORE WIDESPREAD THUNDERSTORM ACTIVITY EXPECTED ON THURSDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...LATTO NEAR TERM...LATTO SHORT TERM...LATTO LONG TERM...JGL AVIATION...AR
Hazardous weather outlook, Jun 23, 4:15 AM EDT, 16 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 415 AM EDT SUN JUN 23 2013 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-240900- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 415 AM EDT SUN JUN 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON INTO THIS EVENING. SOME OF THE STRONGER STORMS MAY CONTAIN FREQUENT LIGHTNING...GUSTY WINDS...SMALL HAIL AND HEAVY DOWNPOURS. DUE TO THE SLOW MOVING NATURE OF THE THUNDERSTORMS...LOCALIZED FLOODING MAY RESULT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 23, 7:53 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
753 PM EDT SUN JUN 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0637 PM TSTM WND DMG ANSONIA 40.21N 84.64W
06/23/2013 DARKE OH BROADCAST MEDIA
ONE TREE DOWN. TIME ESTIMATED FROM RADAR.
&&
KURZLocal storm report, Jun 23, 8:00 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
800 PM EDT SUN JUN 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL 4 E TROY 40.04N 84.14W
06/23/2013 E1.00 INCH MIAMI OH PUBLIC
&&
KURZSpecial weather statement, Jun 23, 8:08 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
808 PM EDT SUN JUN 23 2013
OHZ026-240045-
HARDIN OH-
808 PM EDT SUN JUN 23 2013
...A STRONG THUNDERSTORM WILL AFFECT HARDIN COUNTY THROUGH 845 PM
EDT...
AT 804 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR KENTON...
MOVING NORTHEAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...DUNKIRK AND FOREST.
ALSO...GRANT AND PATTERSON ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.
LAT...LON 4082 8349 4071 8349 4071 8344 4068 8341
4054 8369 4065 8389 4067 8389 4082 8375
4082 8350
ASLLocal storm report, Jun 23, 8:11 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
811 PM EDT SUN JUN 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 PM HAIL 3 SE JACKSON CENTER 40.41N 84.01W
06/23/2013 E1.00 INCH SHELBY OH BROADCAST MEDIA
&&
KURZSpecial weather statement, Jun 23, 8:17 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
817 PM EDT SUN JUN 23 2013
OHZ046-240045-
DELAWARE OH-
817 PM EDT SUN JUN 23 2013
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN DELAWARE COUNTY
THROUGH 845 PM EDT...
AT 813 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR OLIVE
GREEN...MOVING NORTHEAST AT 5 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
NICKEL SIZE HAIL...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ASHLEY.
ALSO...OLIVE GREEN IS NEAR THE PATH OF THIS STRONG THUNDERSTORM.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 4041 8292 4036 8292 4036 8280 4035 8275
4035 8274 4030 8274 4023 8276 4028 8297
4042 8296 4042 8293
ASLLocal storm report, Jun 23, 8:18 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
818 PM EDT SUN JUN 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 PM TSTM WND DMG SPRINGBORO 39.56N 84.24W
06/23/2013 WARREN OH PUBLIC
ONE TREE DOWN.
&&
KURZThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 8:08 PM EDT | Special Weather Statement | ILN | Hardin | 37 min |
| Jun 23, 8:14 PM EDT | Areal Flood Advisory | ILN | Delaware | 2 hr |
| Jun 23, 8:17 PM EDT | Special Weather Statement | ILN | Delaware | 28 min |
| Jun 23, 8:22 PM EDT | Severe Thunderstorm Warning | ILN | Delaware | 38 min |
| Jun 23, 10:25 PM EDT | Special Weather Statement | ILN | Vinton | 20 min |
| Jun 23, 10:38 PM EDT | Special Weather Statement | ILN | Pike | 37 min |
| Jun 23, 10:49 PM EDT | Special Weather Statement | ILN | Hocking | 26 min |
| Jun 23, 11:12 PM EDT | Special Weather Statement | ILN | Pike | 33 min |
| Jun 23, 11:15 PM EDT | Severe Thunderstorm Warning | ILN | Pike | 30 min |
| Jun 23, 11:41 PM EDT | Special Weather Statement | ILN | Pike | 34 min |
| Jun 24, 12:07 PM EDT | Special Weather Statement | ILN | Clinton | 38 min |
| Jun 24, 1:58 PM EDT | Special Weather Statement | ILN | Pickaway | 32 min |
| Jun 24, 2:28 PM EDT | Special Weather Statement | ILN | Franklin | 32 min |
| Jun 24, 3:10 PM EDT | Special Weather Statement | ILN | Licking | 35 min |
| Jun 24, 4:45 PM EDT | Special Weather Statement | ILN | Brown | 30 min |
Nearby
Flash Flood Warnings in Ohio, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.